SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

RICO CEPEDA, P.; PALENCIA HERREJON, E.  y  RODRIGUEZ AGUIRREGABIRIA, M.M.. Síndrome de Kounis. Med. Intensiva [online]. 2012, vol.36, n.5, pp.358-364. ISSN 0210-5691.

    1. Kounis NG, Zavras GM. Histamine-induced coronary artery spasm: the concept of allergic angina. Br J Clin Pract. 1991; 45:121-8. [ Links ]

    2. Braunwald E. Unstable angina: an etiologic approach to management. Circulation. 1998; 98:2219-22. [ Links ]

    3. Kounis NG, Zavras GM. Allergic angina and allergic myocardial infarction. Circulation. 1996; 94:1789. [ Links ]

    4. Gómez Canosa MS, Castro Orjales MJ, Rodríguez Fariñas FJ, García Jiménez A, Gutiérrez Cortés JM. Tratamiento del síndrome de Kounis. Med Intensiva. 2011; 35:519-20. [ Links ]

    5. Kogias JS, Papadakis EX, Tsatiris CG, Hahalis G, Kounis GN, Mazarakis A, et al. Kounis syndrome: a manifestation of drug-eluting stent trombosis associated with allergic reaction to contrast material. Int J Cardiol. 2010; 139:206-9. [ Links ]

    6. Biteker M, Duran NE, Biteker FS, Gündüz S, Gökdeniz T, Kaya H, et al. Kounis syndrome secondary to cefuroxime-axetil use in an octogenarian. J Am Geriatr Soc. 2008; 56:1757-8. [ Links ]

    7. Latour-Pérez J, Cabello JB. Significado clínico del síndrome coronario agudo con elevación transitoria del segmento ST. Med Intensiva. 2011; 33:267-9. [ Links ]

    8. López PR, Peiris AN. Kounis Syndrome. Sout Med J. 2010; 103:1148-55. [ Links ]

    9. Kounis NG, Filippatos GS. Takotsubo and Kounis syndrome: is there any association?. Circ J. 2007; 71:170. [ Links ]

    10. Chen JP, Hou D, Pendyala L, Goudevenos JA, Kounis NG. Drug-eluting stent thrombosis: the Kounis hypersensitivity-associated acute coronary syndrome revisited. JACC Cardiovasc Interv. 2009; 2:583-93. [ Links ]

    11. Yanagawa Y, Nishi K, Tomiharu N, Kawaguchi T. A case of Tako-tsubo cardiomyopathy associated with Kounis syndrome. Int J Cardiol. 2009; 132:e65-7. [ Links ]

    12. Biteker M, Duran NE, Biteker FS, Civan HA, Kaya H, Gökdeniz T, et al. Allergic myocardial infarction in childhood: Kounis syndrome. Eur J Pediatr. 2010; 169:27-9. [ Links ]

    13. Kogias JS, Sideris SK, Anifadis SK. Kounis syndrome associated with hypersensitivity to hymenoptera stings. Int J Cardiol. 2007; 114:252-5. [ Links ]

    14. Tavil Y, Turfan M, Türkoglu S, Abaci A. Kounis syndrome secondary to amoxicillin/clavulanic acid use. Int J Cardiol. 2008; 124:e4-7. [ Links ]

    15. Mazarakis A, Koutsojannis CM, Kounis NG, Alexopoulos D. Cefuroxime-induced coronary artery spasm manifesting as Kounis syndrome. Acta Cardiol. 2005; 60:341-5. [ Links ]

    16. Almpanis G, Siahos S, Karogiannis NC, Mazarakis A, Niarchos C, Kounis GN, et al. Kounis syndrome: two extraordinary cases. Int J Cardiol. 2011; 147:e35-8. [ Links ]

    17. Kounis NG, Hahalis G, Kounis SA, Kounis GN. Kounis syndrome and hypersensitivity reactions associated with endovascular devices. Contact Dermatitis. 2009; 60:121-2. [ Links ]

    18. Patanè S, Marte F, Di Bella G, Chiofalo S, Currò A, Coglitore S. Acute myocardial infarctiona and Kounis syndrome. Int J Cardiol. 2009; 134:e45-6. [ Links ]

    19. Chen JP, Hou D, Pendyala L, Goudevenos JA, Kounis NG. Drug-eluting stent thrombosis: the Kounis hypersensitivity-associated acute coronary syndrome revisited. JACC Cardiovasc Interv. 2009; 2:583-93. [ Links ]

    20. Kounis NG, Hahalis G, Kounis SA, Kounis GN. Kounis syndrome and simultaneous multivessel acute coronary syndromes after successful drug-eluting stent implantation. Int J Cardiol. 2008; 127:146-8. [ Links ]

    21. Venturini E, Magni L, Kounis NG. Drug eluting stent-induced Kounis syndrome. Int J Cardiol. 2011; 146:e16-98. [ Links ]

    22. Patanè S, Marte F, Currò A, Cimino C. Recurrent acute myocardial infarction and Kounis syndrome. Int J Cardiol. 2010; 142:e20-2. [ Links ]

    23. Vivas D, Rubira JC, Ortiz AF, Macaya C. Coronary spasm and hypersensitivity to amoxicilin: Kounis or not Kounis syndrome?. Int J Cardiol. 2008; 128:279-81. [ Links ]

    24. Kounis GN, Kounis SA, Hahalis G, Kounis NG. Coronary artery spasm associated with eosinophilia: another manifestation of Kounis syndrome?. Heart lung Circ. 2009; 18:163-4. [ Links ]

    25. Kounis NG. Kounis syndrome (allergic angina and allergic myocardial infarction): a natural paradigm?. Int J Cardiol. 2006; 110:7-14. [ Links ]

    26. Mytas DZ, Stougiannos PN, Zairis MN, Tsiaousis GZ, Foussas SG, Hahalis GN, et al. Acute anterior myocardial infarction after multiple bee stings. A case of Kounis syndrome. Int J Cardiol. 2009; 134:e129-31. [ Links ]

    27. Zavras GM, Papadaki PJ, Kokkinis CE, Kalokairinov K, Kouni SN, Batsolaki M, et al. Kounis syndrome secondary to allergic reaction following shellfish ingestion. Int J Clin Pract. 2003; 57:622-4. [ Links ]

    28. Baldomà N, Cosmen CR, Galinski SF, García LM, Gracia LR, Villén FE. Serum tryptase levels in acute coronary syndromes with ST elevation. Int J Cardiol. 2009; 131:403-4. [ Links ]

    29. Wong CW, Luis S, Zeng I, Stewart RA. Eosinophilia and coronary artery vasospasm. Heart Lung Circ. 2008; 17:488-96. [ Links ]

    30. Cevik C, Nugent K, Shome GP, Kounis NG. Treatment of Kounis syndrome. Int J Cardiol. 2010; 143:223-6. [ Links ]

    31. Kushner FG, Hand M, Smith SC, King SB, Anderson JL, Antman EM, et al. 2009 focused Updates: ACC/AHA Guidelines for the Management of Patients With ST-Elevation Myocardial Infarction and ACC/AHA/SCAI Guidelines on Percutaneous Coronary Intervention: a report of the American College of Cardiology Foundation/American Heart Association Task Force on Practice Guidelines. Circulation. 2009; 120:2271-306. [ Links ]

    32. Lieberman P, Nicklas RA, Oppenheimer J, Kemp SF, Lang DM, Bernstein DI, et al. The diagnosis and management of anaphylaxis: an updated practice parameter. J Allergy Clin Inmunol. 2005; 115(3 Suppl 2):S483-523. [ Links ]

    33. Lin RY, Curry A, Pesola GR, Knight RJ, Lee HS, Bakalchuk L, et al. Improved outcomes in patients with acute allergic syndromes who are treated with combined H1 and H2 antagonist. Ann Emerg Med. 2000; 36:462-8. [ Links ]

    34. Domínguez Franco AJ, Gómez Doblas JJ, Hernández García JM, Jiménez Navarro M, Alonso Briales JH, et al. Treatment of refractory vasoespastic angina with corticosteroids. A case report. Int J Cardiol. 2007; 118:e51-3. [ Links ]

    35. Takagi S, Goto Y, Hirose E, Terashima M, Sakuragi S, Suzuki S, et al. Successful treatment of refractory vasospastic angina with corticosteroids: coronary arterial hyperactivity caused by local inflammation. Circ J. 2004; 68:17-22. [ Links ]

    36. Sidi A. Anesthetic drugs and Kounis syndrome. J Clin Anesth. 2008; 20:563-4. [ Links ]

    37. Ridella M, Bagdure S, Nugent K, Cevik C. Kounis syndrome following beta-lactam antibiotic use: review of literature. Inflamm Allergy Drug Targets. 2009; 131:149-50. [ Links ]

    38. Nikolaidis LA, Kounis NG, Grandman AH. Allergic angina and allergic myocardial infarction: a new twist on an old syndrome. Can J Cardiol. 2002; 18:508-11. [ Links ]

    39. Biteker M. Current understanding of Kounis syndrome. Expert Rev Clin Inmunol. 2010; 6:777-88. [ Links ]